# SDR A6YA2014052831822

- Difficulty date: May 23, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N8257
- Make and model: Beech 58
- Aircraft serial: TH1650
- Aircraft time: 5,910 hours
- Engine: Cont IO550C
- Engine time: 670 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 658077
- Condition: Spalled
- Location: Lt Engine
- Part time: 670 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF ALL CYLINDERS DUE TO TOP PISTON RING PLATING FLAKING, SDR A6YA2010052738221, ALL LIFTERS WERE REMOVED & INSPECTED IAW SID 05-1A.  NR 2 & NR 5 EXHAUST VLV LIFTERS WERE FOUND TO HAVE FULL FACE SPALLING AS PICTURED IN SID 05-1A FIG 6 AND FIG 8.  ALL OTHER EXHAUST LIFTERS HAD CORROSION PITTING TO SOME DEGREE.  ALL LIFTERS WERE REMOVED & SENT TO THE MANUFACTURE FOR INSPECTION.  THE CAMSHAFT WAS INSPECTED IAW SID 05-1A & FOUND TO BE IN SERVICEABLE CONDITION.  THIS ENG WAS INSTALLED ON 1-25-2012 IN NEW CONDITION.
